Equivalent norms on separable Asplund spaces

C. Finet; W. Schachermayer

Studia Mathematica (1989)

  • Volume: 92, Issue: 3, page 275-283
  • ISSN: 0039-3223

How to cite


Finet, C., and Schachermayer, W.. "Equivalent norms on separable Asplund spaces." Studia Mathematica 92.3 (1989): 275-283. <http://eudml.org/doc/218907>.

author = {Finet, C., Schachermayer, W.},
journal = {Studia Mathematica},
keywords = {renorming; separable Asplund space; characteristics},
language = {eng},
number = {3},
pages = {275-283},
title = {Equivalent norms on separable Asplund spaces},
url = {http://eudml.org/doc/218907},
volume = {92},
year = {1989},

AU - Finet, C.
AU - Schachermayer, W.
TI - Equivalent norms on separable Asplund spaces
JO - Studia Mathematica
PY - 1989
VL - 92
IS - 3
SP - 275
EP - 283
LA - eng
KW - renorming; separable Asplund space; characteristics
UR - http://eudml.org/doc/218907
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.